# SDR S9BA00107

- Difficulty date: March 7, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6
- Aircraft serial: 524
- Aircraft time: 22,116 hours, 40,948 cycles
- Engine: Pwa PT6A27
- Engine time: 2,250 hours, 6,836 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3011857
- Condition: Cracked
- Location: Zone 500
- Part time: 2,250 hours, 6,836 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PERFORMED PRECAUTIONARY SHUTDOWN DUE TO A MAJOR FUEL LEAK SIGHTED COMING FROM THE LT ENGINE.  REPLACED FUEL LINE FROM FCU TO TOP OF START CONTROL.
